MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.However, stated as since surgery, 2017.If explanted, give date: not applicable, remains implanted in the eye.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The patient's spouse called to report her husband's experience with the intraocular lens (iol) implanted in 2017.The patient has left eye blurred vision.The patient feels pressure in his eye along with glare.Reportedly, vision is worse now than before surgery.Patient's doctor suggested the vision issues are due to a second cataract and the patient had a yag (yttrium-aluminum garnet) laser treatment procedure.Spouse indicated the procedure did not work.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the intraocular lens remains implanted; therefore, could not be returned for investigation.The customer's reported event could not be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search of complaints revealed that no additional investigations have been received for this production order.Based on the results of the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
In the initial mdr, a date was inadvertently not entered in section 'date of report'.In the initial mdr, a code was inadvertently not entered for glare.The following section was updated accordingly: (b)(4).Date of report should have had the following submission date: 10/14/2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9189125
Report Number2648035-2019-01096
Device Sequence Number19694892
Product Code HQL
UDI-Device Identifier05050474548633
UDI-Public(01)05050474548633(17)210112
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Model NumberAAB00
Device Catalogue NumberAAB0000185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer10/22/2019
10/24/2019
10/25/2020
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date10/24/2019
10/28/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Date Report Sent to FDA01/01/2005